# SDR SWIA201229543

- Difficulty date: February 4, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N986CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7174
- Aircraft time: 34,968 hours, 32,127 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 LEFT EXTERIOR EMERGENCY LIGHT BULB IS OUT.  (SERVICE)  RELAMPED EMERGENCY LIGHT.
